# SDR CALA9701383

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A110424
- Condition: Inoperative
- Location: Upper Deck
- Part time: 26,381 hours
- Component: Pico
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER DECK CREW DOOR EMERGENCY SLIDE ONLY PARTIALLY INFLATED DURING TEST WHILE AIRCRAFT WAS IN C-CHECK.  MAINTENANCE NOTED THAT THE SLIDE BOTTLE HAD DISCHARGED.  *S/D*  INSPECTION OF THE SLIDE BY THE VENDOR FOUND DAMAGE TO THE PACKBOARD ASSEMBLY, THE INFLATABLE FABRIC WAS TORN, AND THE ASPIRATOR PORTION OF THE INFLATION SYSTEM WAS DAMAGED.  THE VENDOR WAS UNABLE TO DETERMINE THE PRIMARY CAUSE OF THE FAILURE.  THE SLIDE WAS SCRAPPED BY THE VENDOR.
